ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Characterization of unitary processes with independent and stationary increments

Sahu, Lingaraj and Sinha, Kalyan B (2010) Characterization of unitary processes with independent and stationary increments. In: Annales de l'Institut Henri Poincare (B): Probability and Statistics, 46 (2). pp. 575-593.

Full text not available from this repository. (Request a copy)
Official URL: http://projecteuclid.org/DPubS?service=UI&version=...


This is a continuation of the earlier work (Publ. Res. Inst. Math. Sci. 45 (2009) 745-785) to characterize unitary stationary independent increment Gaussian processes. The earlier assumption of uniform continuity is replaced by weak continuity and with technical assumptions on the domain of the generator, unitary equivalence of the process to the solution of an appropriate Hudson-Parthasarathy equation is proved.

Item Type: Journal Article
Additional Information: Copyright of this articl ebelongs to Elsevier Science.
Keywords: Unitary processes; Noise space; Hudson-Parthasarathy equations
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 19 Nov 2010 11:04
Last Modified: 19 Nov 2010 11:04
URI: http://eprints.iisc.ac.in/id/eprint/33850

Actions (login required)

View Item View Item